# SDR REXA2017070900776

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 23,809 hours, 15,619 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR IS INTERMITTENT WHEN TESTING.  REMOVED AND REPLACED THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECKED GOOD.
